# SDR AU970820

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3417 · Air Data Computer
- Part: Transducer
- Part number: FAD1862
- Condition: Intermittent
- Location: Air Data Comp
- Component: Smithsind, DAGC
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 DIGITAL AIR DATA COMPUTER (DADC) FAULTY - FAULT TRACED TO INTERMITTENT OUTPUT SIGNAL DATA FROM THE STATIC PRESSURE TRANSDUCER
